# SDR FDEA201504171254

- Difficulty date: April 17, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 196 hours, 2,865 cycles
- Engine: Ge GE90110B1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Eec
- Part number: 1926M67P05
- Part serial: FFFA0527
- Condition: Inoperative
- Location: Lt Engine
- Part time: 19,664 hours, 2,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE LT ENGINE FLAMED OUT, WOULD NOT RESTART.  LEFT FUEL CONTROL VALVE ILUMINATED SHUTTING DOWN LEFT ENGINE. INFLIGHT START CHECKLIST ACCOMPLISHED LEFT ENGINE WOULD NOT RESTART.   INTERROGATED MAT AND FOUND ENG EEC C1 L FAULT LATCHED (FAULT CODE )73-13111. T/S IAW FIM 73-21 TASK 842.   REMOVED AND INSTALLED LT EEC IAW AMM 73-21-15-4.   EEC MAT TEST PASSED.  RAN LT ENGINE IAW JRH SATISFACTORY.  AIRCRAFT OK FOR SERVICE.
